MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD EXT SET W/ VLV PORT & LL; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD EXT SET W/ VLV PORT & LL; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 30207E
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd ext set w/ vlv port & ll the device was difficult to disconnect.There was no report of patient impact.The following information was provided by the initial reporter: received another complaint from our wards re not being able to disconnect the lines from the cannula.
 
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 31-oct-2022.Investigation summary: one 30207e sample was received without packaging for investigation; the lot number of the complaint sample was reported unknown, residual fluid was present in the device.The returned sample was received with the female luer connected to the male luer of an unknown connecting product which had been cut.The feedback provided by the customer indicates difficulty was experienced when attempting to disconnect the smartsite extension set from the connecting lines.As part of the investigation the customer provided a photograph of the complaint sample; analysis of the photograph, in addition to a visual inspection of the returned sample did not identify any defects or manufacturing issues which could have caused or contributed to the customer's experience.Functional testing was performed by connecting the returned sample to various products from bd stock and attempting to flush with fluid; no connection issues or flow issues were detected from the male or female luer, and the components could be easily disconnected in each instance.The details of this feedback were forwarded to the manufacturing site for investigation.In this instance, a definitive root cause could not be identified as testing of the returned sample did not identify any product defects that could have contributed to the customer¿s experience.The lot number was not available and therefore it is not possible to perform a review of the production documentation for this particular product.
 
Event or Problem Description

Brand Name
BD EXT SET W/ VLV PORT & LL
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15789729
Report Number9616066-2022-01712
Device Sequence Number5616755
Product Code FPA
UDI-Device Identifier07613203011495
UDI-Public07613203011495
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30207E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Supplement Date Received by Manufacturer11/22/2022
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown